# SDR SWAA2020021041147

- Difficulty date: January 28, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 141A3340
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT ELECTRONIC COMPARTMENT TIE CLIP CRACKED AT BS. 360, STR. 24L.          / R&R TIE CLIP IAW SRM & DWG.
